MAUDE Adverse Event Report: CARDINAL HEALTH 10FR 43 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH 10FR 43 IRIS FEEDING TUBE ENF; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461043E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that the one of the two luer lock port broke, causes leaking and issues with ng tube.Per customer, the other valve was not broken but unable to give feedings with other broken port due to loss in pressure.When attaching the tube feeding to port, it cannot be tightened to tight if not, it can cause this issue of the port breaking.Additional information was received and stated that the port was cracked but not detached.There was no patient harm reported.
 
Additional Manufacturer Narrative
Section d3 (manufacturer name, city and state): originally reported as covidien, calle 9 sur no.125 cuidad ind, tijuana, mexico, 22500 and should be cardinal health, 777 west street, mansfield, massachusetts, united states, 02048 section g1 (manufacturing site name and address): originally reported as covidien, calle 9 sur no.125 cuidad ind, tijuana, mexico, 22500 and should be cardinal health, 777 west street, mansfield, massachusetts, united states, 02048 section g8 (manufacturer report number): the registration number was originally reported as 9612030 and should be 1282497.

Brand Name
10FR 43 IRIS FEEDING TUBE ENF
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12196419
Report Number9612030-2021-02992
Device Sequence Number4848176
Product Code KNT
UDI-Device Identifier20884521742199
UDI-Public20884521742199
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number461043E
Device Catalogue Number461043E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown